# SDR SWAA2023022409284

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,923 hours, 35,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AIR CONDITIONING DISTRIBUTION BAY; FLOOR BEAM SUPPORT IS CRACKED. STATION 540 RIGHT OF BUTT LINE 0.<[01] REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02
